Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The kernel of a starshaped subset of the plane


Author: Benjamin Halpern
Journal: Proc. Amer. Math. Soc. 23 (1969), 692-696
MSC: Primary 52.25; Secondary 50.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0248638-1
MathSciNet review: 0248638
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.25, 50.00

Retrieve articles in all journals with MSC: 52.25, 50.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0248638-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society